Hausdorff operator in Lebesgue spaces

We study the boundedness of the Hausdorff operator in various types of Lebesgue spaces, e.g. weighted spaces, variable exponent and grand Lebesgue spaces. The results are illustrated by a number of examples. © 2019 Element D.O.O.. All rights reserved.

Авторы
Bandaliyev R. 1, 2 , Górka P.3
Издательство
Element D.O.O.
Номер выпуска
2
Язык
Английский
Страницы
657-676
Статус
Опубликовано
Том
22
Год
2019
Организации
  • 1 Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences, B.Vahabzade 9, Baku, AZ 1141, Azerbaijan
  • 2 S.M. Nikolskii Institute of Mathematics, RUDN University, Moscow, 117198, Russian Federation
  • 3 Department of Mathematics and Information Sciences, Warsaw University of Technology, Ul. Koszykowa 75, Warsaw, 00-662, Poland
Ключевые слова
Hausdorff operator; Quasi-Banach spaces; Variable exponent Lebesgue spaces; Weighted Lebesgue spaces
Дата создания
19.07.2019
Дата изменения
19.07.2019
Постоянная ссылка
https://repository.rudn.ru/ru/records/article/record/38941/